MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD RS HEX HANDPIECE ADAPTER MEDIUM

ADIN DENTAL IMPLANT SYSTEMS LTD RS HEX HANDPIECE ADAPTER MEDIUM
Model Number RS9026
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of driver.
 
Additional Manufacturer Narrative
The doctor presented a complaint in malfunction of rs9026 (implant mount) that fractured when conected to dental implant id1333 lot 7858602 at the implantation surgery.The implant was replaced by another similar one.Despite that no patient complications were reported, it could have caused or contributed to a serious injury or require medical or surgical intervention to prevent it.As such, this event is reportable per 21cfr part 803.In the event that new or additional information is received from the investigation of the items, a follow-up report will be sent.Manufacturer's trend analysis show that malfunction of drivers is a low-rate adverse event.

Brand Name
RS HEX HANDPIECE ADAPTER MEDIUM
Common Device Name
RS HEX HANDPIECE ADAPTER MEDIUM
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key21581490
Report Number3007518363-2025-00051
Device Sequence Number9276083
Product Code DZN
UDI-Device Identifier07290105156853
UDI-Public07290105156853
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS9026
Device Catalogue NumberRS9026
Device Lot Number7856901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale